JournalsjncgVol. 5, No. 4pp. 507–522

On small deformations of paracomplex manifolds

  • Costantino Medori

    Università di Parma, Italy
  • Adriano Tomassini

    Università di Parma, Italy
On small deformations of paracomplex manifolds cover

Abstract

A paracomplex structure on a manifold MM is an endomorphism KK of the tangent bundle TMTM such that K2=IK^2= I, whose ±1\pm 1-eigenspaces have the same dimension and are involutive. By using the theory of differential graded Lie algebras, we describe small deformations of paracomplex structures. We also compute the space of invariant small deformations of 4-dimensional nilmanifolds endowed with a fixed paracomplex structure.

Cite this article

Costantino Medori, Adriano Tomassini, On small deformations of paracomplex manifolds. J. Noncommut. Geom. 5 (2011), no. 4, pp. 507–522

DOI 10.4171/JNCG/84